# SDR FDEA202307211263

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: ARB16475
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LEFT HAND WING #2 SLAT OUTER SKIN TRAILING   EDGE OUTBOARD CORNER XDLES 327.289 EXISTING REPAIR AT LEFT HAND WING NUMBER 2 SLAT OUTER SKIN TRAILING EDGE OUTBOARD   CORNER XDLES 327.289 EVALUATED AND FOUND REPAIRED AS PER EA # 1-5750-T0334542 PART 1    REPAIR ANGLE FOUND CRACKED. REPAIR CARRIED OUT AS PER EA # 1-5750-T0375277 PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
